New Class of Duality Models in Discrete Minmax Fractional Programming Based on Second-Order Univexities
AbstractThe main goal of this paper is first to formulate four new general higher order parametric duality models for a discrete minmax fractional programming problem, and then prove appropriate duality theorems applying various new classes of second order univex functions.
How to Cite
Verma, R., & Antczak, T. (2017). New Class of Duality Models in Discrete Minmax Fractional Programming Based on Second-Order Univexities. Statistics, Optimization & Information Computing, 5(3), 262-277. https://doi.org/10.19139/soic.v5i3.283
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).